MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562451
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a0501 captures the reportable event of cautery pin detached.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator was used in a procedure performed on (b)(6) 2024.During the procedure, the active cord connection part was separated before usage.The procedure was completed with another captivator.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a0501 captures the reportable event of cautery pin detached.Block h10: the returned captivator snare device was analyzed, and a visual evaluation noted that the 2 in 1 connector was broken.No other problems with the device were noted.The reported event of cautery pin detachment of device or device component can be confirmed.Upon analysis of the 2 in 1 connector was detached from the cannula.The screw of the 2 in 1 connector was broken.However, based on the attached external form, the manufacturing process can ensure the correct component attachment, and the component work order does not have any variation, so it can be concluded that the failure mode could have been detected within the manufacturing process if it would have happened during it; therefore, the most probable root cause of this complaint is cause not established.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18993394
Report Number3005099803-2024-01368
Device Sequence Number15351011
Product Code FDI
UDI-Device Identifier08714729071068
UDI-Public08714729071068
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562451
Device Catalogue Number6245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown